| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event report for this file was received from the chinese health authority.A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the operator found that the haptics was broken, so it was stopped and replaced without any adverse effects on the patient.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).